Following  we provide new formulas for the Fenchel subdifferential of the conjugate of functions defined on locally convex spaces. In particular, this allows deriving expressions for the minimizers set of the lower semicontinuous convex hull of such functions. These formulas are written by means of primal objects related to the subdifferential of the initial function, namely a new enlargement of the Fenchel subdifferential operator.
Set-valued and Varioational Analysis Volume 18, Numbers 3-4, 405-422
View New formulas for the Fenchel subdifferential of the conjugate function